# SDR CA020712003

- Difficulty date: July 8, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

(CAN) A POWER PLANT MESSAGE WAS RECEIVED DURING INITIAL ELECTRICAL POWER UP OF THE A/C. THE CODES WERE CLEARED AND THE ENGINE GROUND RUN. NO PROBLEM WAS EVIDENT AT THAT TIME. TAKE OFF WAS BEGUN, AND ABORTED AS THE INDICATED TORQUE WENT TO 112 PERCENT FOR 2 SECONDS.  MAINTENENCE ACTIONS:  FADEC TRIM COMPENSATOR RESISTANCE VALUES WERE CHECKED, AND FOUND OK. THE FADEC WAS THEN REPLACED. NO FURTHER PROBLEM WAS EXPERIENCED. THE AIRCRAFT WAS RETURNED TO SERVICE.
